Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The convergence of moments in the central limit theorem for $ \rho$-mixing sequences of random variables


Author: Magda Peligrad
Journal: Proc. Amer. Math. Soc. 101 (1987), 142-148
MSC: Primary 60F05
MathSciNet review: 897086
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we establish maximal inequalities for $ \rho $-mixing sequences and, as a consequence, we obtain the convergence of the expected value of functions of partial sums to the corresponding ones of the normal distribution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60F05

Retrieve articles in all journals with MSC: 60F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0897086-0
Keywords: Maximal coefficient of correlation, $ \rho $-mixing sequences, maximal inequalities, central limit theorem, convergence of moments
Article copyright: © Copyright 1987 American Mathematical Society